Header menu link for other important links
Numerical simulation and convergence analysis for a system of nonlinear singularly perturbed differential equations arising in population dynamics
, J. Mohapatra
Published in Taylor and Francis Ltd.
Volume: 24
Issue: 7
Pages: 1185 - 1196
In this article, we consider a system of nonlinear singularly perturbed differential equations with two different parameters. To solve this system, we develop a weighted monotone hybrid scheme on a nonuniform mesh. The proposed scheme is a combination of the midpoint scheme and the upwind scheme involving the weight parameters. The weight parameters enable the method to switch automatically from the midpoint scheme to the upwind scheme as the nodal points start moving from the inner region to the outer region. The nonuniform mesh in particular the adaptive grid is constructed using the idea of equidistributing a positive monitor function involving the solution gradient. The method is shown to be second order convergent with respect to the small parameters. Numerical experiments are presented to show the robustness of the proposed scheme and indicate that the estimate is optimal. © 2018, © 2018 Informa UK Limited, trading as Taylor & Francis Group.
About the journal
JournalData powered by TypesetJournal of Difference Equations and Applications
PublisherData powered by TypesetTaylor and Francis Ltd.